# SDR QXEA2019112500430

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 7,440 hours, 4,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. AIRCRAFT FERRIED FOR REPAIRS, AND IS CURRENTLY OUT OF SERVICE.
